# SDR SWIA200616609

- Difficulty date: April 17, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 9,026 hours, 7,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING MOUNTED EMERGENCY LIGHT ABOVE ROW 2 DOES NOT ILLUMINATE.  RELAMPED CEILING EMERGENCY FLOOD LIGHT AT ROW 2.  OPERATIONAL CHECK GOOD.
